# SDR AALA20120312001

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL REAR SPAR VAPOR BARRIER HAS INTERIM REPAIR TO 22 INCH CRACK.  INSTALLED REPAIR STRAPS AND ANGLES FOR BAYS 1R, 2R,4R PER SRM 57-10-10-2R, REPAIR 2.
